# SDR SWAA2025061775498

- Difficulty date: May 27, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT BATTERY PACK RT SIDE ON LOWERED CEILING AT AFT GALLEY AREA.  REPLACED EMERGENCY EXIT (BATTERY PACK) RT SIDE ON LOWERED CEILING AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805, PERFORMED OPERATIONAL TEST, TESTED OK.
